Foldings and Deformation Retract of Hyperhelix
E. AL-Hesiny1 & A. E. El-Ahmady2 Show affiliations
- Taibah University, Saudi Arabia
- Tanta University, Egypt
Journal of Mathematics and Statistics, Volume 8, Issue 2, pp. 241–247 · doi.org/10.3844/jmssp.2012.241.247
Abstract
Our aim in the present study is to introduce and study new types of retractions of hyperhelix in Minkowski space. Types of the deformation retracts of hyperhelix in Minkowski space were discussed. The relations between the foldings and the deformation retracts of hyperhelix in Minkowski space were deduced. Types of minimal retractions of hyperhelix in Minkowski space were obtained. Also, the connection between retractions and T, N, B, K and τ, of hyperhelix in Minkowski space were presented. New types of the minimal retractions and the end of the limits of foldings of hyperhelix in Minkowski space are deduced.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2012 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
AL-Hesiny, E. & El-Ahmady, A. E. (2012). Foldings and Deformation Retract of Hyperhelix. Journal of Mathematics and Statistics, 8(2), 241–247. https://doi.org/10.3844/jmssp.2012.241.247
- Licence
- © Science Publications
- Issue
- Volume 8, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
